# SDR SIMA20150206008

- Difficulty date: February 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 28,180 hours, 24,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM INBD SUPPORT CRACKED BETWEEN FRAME 47 - 48.  REMOVED & INSTALLED SERVICEABLE SUPPORTS FOR RT OMEGA BEAM INBD SIDE BETWEEN FRAME 46 - 50 OVER THE WING BOX IAW SRM 51-40-02 & SRM 53-23-02.
